I was just dropped down from 100mg of limictal to 25mg of limictal. Once I got to the higher dosage it caused a rash. But as I am coming down I am bouncing from one extreme to the next. I am beginning to really hate this. By next week I should be put on a new med I hope to stablize my mood. I want to scream right now for no reason then again I want to cry my eyes out. I am lost in my head.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...